RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 3, Pages 57–62 (Mi faa1474)  

This article is cited in 2 scientific papers (total in 2 papers)

Classification of linear operators in a finite-dimensional unitary space

V. V. Sergeichuk


Full text: PDF file (885 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:3, 224–230

Bibliographic databases:

UDC: 512.863
Received: 17.03.1983

Citation: V. V. Sergeichuk, “Classification of linear operators in a finite-dimensional unitary space”, Funktsional. Anal. i Prilozhen., 18:3 (1984), 57–62; Funct. Anal. Appl., 18:3 (1984), 224–230

Citation in format AMSBIB
\Bibitem{Ser84}
\by V.~V.~Sergeichuk
\paper Classification of linear operators in a finite-dimensional unitary space
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 3
\pages 57--62
\mathnet{http://mi.mathnet.ru/faa1474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757249}
\zmath{https://zbmath.org/?q=an:0556.15007}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 3
\pages 224--230
\crossref{https://doi.org/10.1007/BF01086159}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACN9800005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1474
  • http://mi.mathnet.ru/eng/faa/v18/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Z. Shavarovskii, “Solving systems of linear homogeneous two-sided matrix equations with two unknowns”, Comput. Math. Math. Phys., 44:11 (2004), 1853–1866  mathnet  mathscinet  zmath
    2. V. M. Futornyi, R. A. Horn, V. V. Sergeichuk, “Classification of squared normal operators on unitary and Euclidean spaces”, J. Math. Sci., 155:6 (2008), 950–955  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:302
    Full text:124
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020